# SDR SWAA981833

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CRACKED BELOW STRINGER AT BS 360, STR 13 LT.  REMOVED AND REPLACED  PER BOEING SRM.
